Journal of Applied Mathematics and Statistical Applications

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.
Reach Us +44-1647-403003

Current Issue

2018: Volume 1, Issue 2

Research Article P.1-4

Which one shall we use for linear dynamic panel models: GMM or IV?

Author(s): Yonghui Zhang, Qiankun Zhou

Abstract Full Text PDF

Commentary P.11-18

The universal theory as a new general scientific paradigm

Author(s): Alexander V Sosnitsky

Abstract Full Text PDF

Research Paper P.42-46

Reliability and therapeutic decision through generalizability theory: An application in prostate cancer treatment

Author(s): Carolina Lagares-Franco, Ma del Carmen Salas-Buzon, Lucia Gutierrez-Bayard, Santiago de los Reyes-Vazquez, Juan-Luis Gonzalez-Caballero, Ilaria Montagni, Jose Almenara-Barrios

Abstract Full Text PDF